MathSciNet Relay Station
MathSciNet bibliographic data
MR1371312 58F20
Franks, John Area preserving homeomorphisms of open surfaces of genus zero. New York J. Math. 2 (1996), 1–19, electronic.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement